Alert archive / Missouri / Tornado Warnings in 2008

Tornado Warning 24, NWS Paducah, KY

February 5, 2008Ripley County, Missouri

NWS Paducah, KY issued this tornado warning at Feb 5, 2008, 7:08 PM CST for Ripley County, Missouri. It was in force for 52 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 5, 2008, 7:08 PM CST (01:08 UTC)
Expired
Feb 5, 2008, 8:00 PM CST
In force
52 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

County Ripley County, MO

The radar

The Memphis radar (KNQA), 167 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 5, 7:40 PM CSTTSTM WND DMGDoniphan, MOLATE REPORT...TIME ESTIMATED. POSSIBLE TORNADO DAMAGE PATH REPORTED BY EM. DAMAGE PATH BEGAN NEAR BURR EXTENDING 3/4 LENGHT OF COUNTY AT TIMES 200 TO 300 YARDS WIDE. VARIOUS DEGREES OF DAMAGE TO 6 HOMES, 4 BARNS, 1 COMMERCIAL AND SHOP BUILDINGS. WIDESPREAD TRE
Feb 5, 7:40 PM CSTTSTM WND GST 55Doniphan, MO
Feb 5, 7:40 PM CSTHAIL 0.75Doniphan, MO
Feb 5, 7:40 PM CSTTORNADO 112 Sw Doniphan, MOUPDATED AFTER STORM DAMAGE SURVEY. TORNADO BEGAN 735PM ENDING 748PM. BEGAN JUST EAST OF COMMUNITY OF BURR NEAR ARKANSAS BORDER AND ENDING SE OF OXLY. PATH 19 MILES WITH WIDTH RANGING BETWEEN 100 TO 200 YARDS. SPORADIC TREES WITH TOPS SNAPPED OR TREES UPROOTED.
Feb 5, 7:45 PM CSTTSTM WND DMGPoynor, MONUMEROUS TREES AND POWER LINES DOWN ACROSS COUNTY ROADS FROM POYNOR TO CURRENT VIEW. THERE IS ALSO SOME STRUCTURAL DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 5, 3:09 PM CSTTornado Watch PDSSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2008-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1569 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2008-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 309 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1569 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
804 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
309 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
3.5
Supercell composite
12.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KPAH 060108
TORPAH
MOC181-060200-
/O.NEW.KPAH.TO.W.0024.080206T0108Z-080206T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
708 PM CST TUE FEB 5 2008

THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A

* TORNADO WARNING FOR...
  RIPLEY COUNTY IN SOUTHEAST MISSOURI

* UNTIL 800 PM CST.

* AT 702 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 21 MILES 
SOUTHWEST OF TUCKER...MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GATEWOOD...
  DONIPHAN...FLATWOODS...NAYLOR...AND FAIRDEALING.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

LAT...LON 3663 9112 3682 9067 3681 9066 3673 9062
      3669 9063 3669 9061 3650 9058 3649 9085
      3648 9113 3649 9114
TIME...MOT...LOC 0108Z 235DEG 50KT 3639 9127

$$
1 follow-up statement
000 
WWUS53 KPAH 060137
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
737 PM CST TUE FEB 5 2008

MOC181-060200-
/O.CON.KPAH.TO.W.0024.000000T0000Z-080206T0200Z/
RIPLEY MO-
737 PM CST TUE FEB 5 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CST FOR RIPLEY
COUNTY IN SOUTHEAST MISSOURI...

AT 730 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS
LOCATED NEAR LEIBIG...MOVING NORTHEAST AT 55 MPH.

THE TORNADO WILL BE...
  NEAR HILLTOP...OWENMONT...PULASKI BY 745 PM CST...
  AND NEAR FLATWOODS BY 750 PM CST.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF LARGE HAIL AND 
DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 3663 9112 3682 9067 3681 9066 3673 9062
      3669 9063 3669 9061 3650 9058 3649 9085
      3648 9113 3649 9114
TIME...MOT...LOC 0137Z 234DEG 51KT 3658 9088

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Feb 5, 4:30 PM CST, 2 hours 38 minutes earlier.

Area forecast discussion, Feb 5, 4:30 PM CST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
430 PM CST TUE FEB 5 2008

.DISCUSSION...
MAIN FORECAST CONCERN REVOLVES AROUND THE SEVERE POTENTIAL
TONIGHT. WE WILL BRIEFLY DISCUSS CHANCES FOR PRECIPITATION IN THE
EXTENDED AS WELL.

LATEST SURFACE ANALYSIS DEPICTS LOW PRESSURE OVER NORTHWEST
ARKANSAS WITH A QUASI-STATIONARY FRONT EXTENDING EAST FROM THE LOW
TO NEAR INTERSTATE 64 IN SOUTHERN ILLINOIS AND SOUTHWEST INDIANA.
IN THE UPPER LEVELS...A DEEP H25 TROUGH WAS SITUATED ACROSS THE
PLAINS WITH A STRONG 120+ KNOT SPEED MAX EJECTING NORTHEAST FROM
THE BASE OF THE TROUGH OVER TEXAS AND OKLAHOMA.

AS THIS SPEED MAX AND THE SURFACE LOW APPROACH THIS EVENING...
STRONG THUNDERSTORM DEVELOPMENT IS EXPECTED. STRONG BACKED WIND
PROFILES...RESULTING IN STRONG DEEP-LAYERED BULK SHEAR AND LOW-
LEVEL STORM RELATIVE HELICITY...WILL BE FAVORABLE FOR DISCRETE
SUPERCELLS OUT AHEAD OF THE APPROACHING LOW PRESSURE CENTER AND
COLD FRONT. LATEST TAMDAR SOUNDING OUT OF KPAH INDICATES A WEAK
CAPPING INVERSION JUST ABOVE H7 LIKELY INHIBITING THE DEVELOPMENT
OF CONVECTION AT THE MOMENT. AS LIFT INCREASES THIS EVENING AHEAD
OF THE APPROACHING SYSTEM...THIS CAP SHOULD ERODE BY 00Z. GIVEN
THE STRONG DYNAMICS AND IMPRESSIVE INSTABILITY FOR THIS TIME OF
YEAR...CELLS THAT DEVELOP OUT AHEAD OF THE COLD FRONT WILL BE
CAPABLE OF PRODUCING TORNADOES...LARGE HAIL...AND DAMAGING WINDS.
DEEP-LAYERED SHEAR VECTORS ORIENTED NEARLY PERPENDICULAR TO THE
LINE OF FORCING SUGGEST THE CELLS WILL HAVE A BROAD WARM SECTOR
TO TRAVERSE...THUS A FEW LONG-TRACK VIOLENT TORNADOES ARE EVEN
POSSIBLE THIS EVENING. REFER TO THE LATEST MESOSCALE DISCUSSIONS
FROM SPC FOR MORE DETAILS.

BOTH NAM AND RUC MODELS HAVE SLOWED THE PASSAGE OF THIS SYSTEM
CONSIDERABLY...AND AS A RESULT...THE SEVERE EVENT MAY STILL BE
ONGOING AT MIDNIGHT. AS BOUNDARY LAYER WINDS VEER TOWARDS MIDNIGHT
AND RESULT IN A MORE UNIDIRECTIONAL WIND PROFILE...THE MODE OF
CONVECTION WILL LIKELY TRANSITION TO MORE LINEAR IN NATURE.
HOWEVER..ENOUGH SHEAR WILL STILL BE PRESENT TO SUSTAIN EMBEDDED
SUPERCELLS CAPABLE OF PRODUCING ISOLATED TORNADOES. THE PRIMARY
CONCERN AFTER MIDNIGHT APPEARS TO BE DAMAGING WINDS...ESPECIALLY
EAST OF THE MISSISSIPPI RIVER.

MOST OF THE PRECIPITATION SHOULD BE EAST OF THE QUAD STATE AREA BY
12Z WEDNESDAY...BUT WE KEPT A SMALL CHANCE OF SHOWERS EAST OF THE
WABASH RIVER AND KENTUCKY LAKES REGION TO BETTER BLEND WITH
NEIGHBORING OFFICES. WHILE MOST OF THE WRAP-AROUND WINTRY
PRECIPITATION SHOULD REMAIN NORTH AND WEST OF OUR IMMEDIATE AREA
ON WEDNESDAY...SOME LIGHT SNOW SHOWERS COULD IMPACT NORTHERN
PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND THE
PENNYRILE REGION OF WESTERN KENTUCKY DURING THE AFTERNOON. NO
ACCUMULATION IS EXPECTED AT THIS TIME.

BEYOND WEDNESDAY...TWO MORE WEATHER SYSTEM WILL IMPACT THE
HEARTLAND THROUGH THE END OF THE WEEK...ONE LATE THURSDAY AND THE
OTHER LATE FRIDAY. WHILE A FEW SPRINKLES OR FLURRIES CANNOT BE
RULED OUT...DEEP MOISTURE LOOKS TO BE LACKING WITH BOTH OF THESE
SYSTEMS...SO WE DO NOT HAVE A MENTION OF MEASURABLE PRECIPITATION
FOR EITHER EVENT AT THIS TIME. YET ANOTHER SYSTEM WILL IMPACT THE
REGION TOWARDS THE BEGINNING OF NEXT WEEK. AS A RESULT...WE ADDED
A CHANCE OF RAIN OR SNOW MONDAY NIGHT...AND A CHANCE OF RAIN ON
TUESDAY.

AS FAR AS TEMPERATURES ARE CONCERNED...WE GENERALLY UTILIZED THE
NAM 2 METER TEMPERATURES TONIGHT AND WEDNESDAY OWING TO THE
ANTICIPATED NON-DIURNAL TEMPERATURE TREND. WE TRANSITIONED TO A
BLEND OF GUIDANCE INTO THURSDAY NIGHT. THEREAFTER...WE RELIED
HEAVILY ON HPC GUIDANCE. THIS DID RESULT IN SIGNIFICANTLY COLDER
TEMPERATURES OVER THE WEEKEND...WITH LOWS DIPPING INTO THE TEENS
BOTH SATURDAY AND SUNDAY NIGHT.

&&

.AVIATION...
PREVAILING GUSTY SOUTH WINDS WILL GUST TO 30 KNOTS THIS EVENING WITH
THUNDERSTORM GUSTS IN EXCESS OF 50 KNOTS LIKELY THIS EVENING WHEN
SEVERE THUNDERSTORMS ARE EXPECTED. TEMPORARY IFR/LIFR CONDITIONS IN
HEAVY RAIN ARE LIKELY WITH THE EVENING THUNDERSTORMS. OWB AND EVV
MAY SEE THESE CONDITIONS UNTIL SHORTLY AFTER MIDNIGHT AS THE COLD
FRONT WILL NOT EXIT UNTIL AROUND 3 AM WED. THE AIRMASS WILL
TRANSITION OVERNIGHT WITH THE PASSAGE OF THE COLD FRONT ALONG WITH
IFR/MFR CIGS.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR BOLLINGER-
     BUTLER-CAPE GIRARDEAU-CARTER-PERRY MO-RIPLEY-SCOTT-STODDARD-
     WAYNE MO.

IL...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-JACKSON-JEFFERSON-
     JOHNSON-PERRY IL-PULASKI-SALINE-UNION IL-WABASH-WAYNE IL-
     WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR GIBSON-PIKE-
     POSEY-VANDERBURGH-WARRICK.

&&

PUBLIC...PRESLEY
AVIATION...SHANKLIN
Hazardous weather outlook, Feb 5, 1:23 PM CST, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
123 PM CST TUE FEB 5 2008

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-061030-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
123 PM CST TUE FEB 5 2008

...HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTEROON AND EVENING...

...A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR PARTS OF
SOUTHERN ILLINOIS...SOUTHEAST MISSOURI...AND SOUTHWEST INDIANA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING SOUTH OF A LINE FROM NEAR POPLAR BLUFF MISSOURI TO VIENNA
ILLINOIS...TO MARION KENTUCKY...TO NEAR HOPKINSVILLE KENTUCKY.
THERE IS A MODERATE RISK OVER THE REST OF THE AREA.

THUNDERSTORMS WILL BE ON THE INCREASE THROUGHOUT THE AFTERNOON
HOURS. THESE STORMS ARE EXPECTED TO BE SCATTERED IN NATURE AND
THEY MAY DEVELOP INTO SUPERCELLS.

THESE STORMS ARE EXPECTED TO CONTINUE INTO THE EVENING HOURS.

LATER THIS EVENING...THERE MAY BE A SQUALL LINE WHICH DEVELOPS
ALONG THE COLD FRONT WHICH WILL MOVE THROUGH SOUTHEAST MISSOURI
THIS EVENING...REACHING THE MISSISSIPPI RIVER BY MIDNIGHT...THEN
EXITING THE AREA AROUND 2 OR 3 IN THE MORNING.

THE HIGHEST RISK FOR SEVERE WEATHER APPEARS TO BE BETWEEN THE
HOURS OF 4PM AND 2AM. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY CONCERNS WITH ANY SEVERE STORMS...BUT TORNADIC STORMS
CAPABLE OF PRODUCING LONG TRACK TORNADOES ARE ALSO POSSIBLE.

DUE TO THE POTENTIAL FOR EXCESSIVE RAINFALL IN THE VICINITY OF A
STALLED FRONTAL BOUNDARY...FLASH FLOODING WILL BE A POSSIBILITY
THROUGH MIDNIGHT GENERALLY NORTHWEST OF A LINE FROM DEXTER
MISSOURI...TO CAIRO ILLINOIS...TO BOONVILLE INDIANA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DUE TO THE EXPECTED HEAVY RAINFALL...SOME RIVERS MAY GO ABOVE
FLOOD STATE DURING THIS TIME. PLEASE REFER TO ANY RIVER FLOOD
WARNINGS OR STATEMENTS FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON INTO
THIS EVENING.

ALSO...ANY REPORTS OF HEAVY RAIN LEADING TO STREET FLOODING OR ROAD
CLOSURES ARE ENCOURAGED.

In the hours before

Local storm report, Feb 5, 6:17 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
617 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             MURRAY                  36.61N 88.32W
02/05/2008  E0.75 INCH       CALLOWAY           KY   EMERGENCY MNGR

&&

DLL
Local storm report, Feb 5, 6:23 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
623 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             LYNN GROVE              36.59N 88.44W
02/05/2008  E0.75 INCH       CALLOWAY           KY   EMERGENCY MNGR

&&

DLL
Local storm report, Feb 5, 6:24 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
624 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND GST     SESSER                  38.09N 89.05W
02/05/2008  E60 MPH          FRANKLIN           IL   TRAINED SPOTTER

&&

DLL
Local storm report, Feb 5, 6:32 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
632 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND GST     INA                     38.15N 88.90W
02/05/2008  E60 MPH          JEFFERSON          IL   AMATEUR RADIO

&&

DLL
Special weather statement, Feb 5, 6:37 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
637 PM CST TUE FEB 5 2008

KYZ017-022-060115-
CHRISTIAN KY-TODD KY-
637 PM CST TUE FEB 5 2008

AT 637 PM...RADAR SHOWED A SUPERCELL CAPABLE OF PRODUCING A TORNADO
MOVING EAST INTO TRIGG COUNTY. IF THIS STORM HOLDS TOGETHER IT IS
MOVING TOWARD THE CITY OF HOPKINSVILLE AND MAY REACH CITY LIMITS
BETWEEN 715 AND 730 PM. THIS IS A POTENTIALLY DANGEROUS STORM AND
SHOULD BE MONITORED CLOSELY.
Local storm report, Feb 5, 6:53 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
653 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TSTM WND DMG     MURRAY                  36.61N 88.32W
02/05/2008                   CALLOWAY           KY   TRAINED SPOTTER

            SEVERAL TREES DOWN IN AND AROUND THE SOUTH PART OF
            MURRAY. ALSO...STREET SIGNS AND POWER LINES DOWN.

&&

DLL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 6:31 PM CSTSevere Thunderstorm WarningPAHCarter, Ripley29 min
Feb 5, 6:59 PM CSTTornado WarningPAHCape Girardeau31 min
Feb 5, 7:28 PM CSTFlash Flood WarningPAHBollinger, Butler, Cape Girardeau, Carter, New Madrid, Perry and 3 more6 hr
Feb 5, 7:33 PM CSTSevere Thunderstorm WarningPAHBollinger27 min
Feb 5, 7:50 PM CSTTornado WarningPAHButler40 min
Feb 5, 8:13 PM CSTTornado WarningPAHStoddard47 min
Feb 5, 8:44 PM CSTTornado WarningPAHMississippi, New Madrid, Scott31 min
Feb 5, 8:57 PM CSTTornado WarningPAHNew Madrid33 min
Feb 5, 9:07 PM CSTTornado WarningPAHMississippi23 min

Nearby

Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.